Manfred Denker
Manfred Denker
Professor in Mathematics
Verified email at math.psu.edu
Title
Cited by
Cited by
Year
Ergodic theory on compact spaces
M Denker, C Grillenberger, K Sigmund
Springer, 2006
10152006
On U-statistics and v. mise’statistics for weakly dependent processes
M Denker, G Keller
Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 64 (4), 505-522, 1983
3011983
Ergodic theory on compact spaces
M Denker, C Grillenberger, KB Sigmund, R James
Bull. Amer. Math. Soc 83, 1294-1296, 1977
2941977
Ergodic theory for Markov fibred systems and parabolic rational maps
J Aaronson, M Denker, M Urbański
Transactions of the American Mathematical Society 337 (2), 495-548, 1993
2531993
Local limit theorems for partial sums of stationary sequences generated by Gibbs–Markov maps
J Aaronson, M Denker
Stochastics and Dynamics 1 (02), 193-237, 2001
2022001
On the existence of conformal measures
M Denker, M Urbański
Transactions of the American Mathematical Society 328 (2), 563-587, 1991
1741991
Rigorous statistical procedures for data from dynamical systems
M Denker, G Keller
Journal of Statistical Physics 44 (1), 67-93, 1986
1671986
Ergodic theory of equilibrium states for rational maps
M Denker, M Urbanski
Nonlinearity 4 (1), 103, 1991
1431991
Approximation by Brownian motion for Gibbs measures and flows under a function
M Denker, W Philipp
Ergodic Theory and Dynamical Systems 4 (4), 541-552, 1984
1311984
On the transfer operator for rational functions on the Riemann sphere
M Denker, F Przytycki, M Urbański
Ergodic Theory and Dynamical Systems 16 (2), 255-266, 1996
1061996
Hausdorff and conformal measures on Julia sets with a rationally indifferent periodic point
M Denker, M Urbański
Journal of the London Mathematical Society 2 (1), 107-118, 1991
941991
Asymptotic distribution theory in nonparametric statistics
M Denker
Vieweg, 1985
911985
On Sullivan's conformal measures for rational maps of the Riemann sphere
M Denker, M Urbanski
Nonlinearity 4 (2), 365, 1991
851991
Rank statistics under dependent observations and applications to factorial designs
E Brunner, M Denker
Journal of Statistical planning and Inference 42 (3), 353-378, 1994
801994
On the central limit theorem for dynamical systems
R Burton, M Denker
Transactions of the American Mathematical Society 302 (2), 715-726, 1987
741987
The central limit theorem for dynamical systems
M Denker
Banach Center Publications 1 (23), 33-62, 1989
731989
Asymptotic statistics
RN Bhattacharya, M Denker
Birkhäuser Basel, 1990
651990
Absolutely continuous invariant measures for expansive rational maps with rationally indifferent periodic points
M Denker, M Urbański
Walter de Gruyter, Berlin/New York 3 (Jahresband), 561-580, 1991
591991
Introductory statistics and random phenomena
M Denker, WA Woyczynski
Uncertainty, Complexity and Chaotic Behavior in Engineering and Science …, 1998
571998
On the uniqueness of equilibrium states for piecewise monotone mappings
M Denker, G Keller, M Urbański
Studia Mathematica 97 (1), 27-36, 1990
561990
The system can't perform the operation now. Try again later.
Articles 1–20